MathSciNet Relay Station
MathSciNet bibliographic data
MR1487226 14H10 (14K10)
de Jong, A. J.; Oort, F. On extending families of curves. J. Algebraic Geom. 6 (1997), no. 3, 545–562.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement